Alert archive / Pennsylvania / Special Weather Statements in 2019

Special Weather Statement, NWS Philadelphia/Mount Holly

June 28, 2019Montgomery County, Pennsylvania

NWS Philadelphia/Mount Holly issued this special weather statement at Jun 28, 2019, 6:48 PM EDT for Montgomery County, Pennsylvania. It was in force for 27 min. 7 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 28, 2019, 6:48 PM EDT (22:48 UTC)
Expired
Jun 28, 2019, 7:15 PM EDT
In force
27 min
Issued by
NWS Philadelphia/Mount Holly

County Montgomery County, PA

The radar

The Philadelphia radar (KDIX), 86 km from the middle of the area, began a volume at 22:50 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 28, 6:52 PM EDTTSTM WND DMGCollegeville, PATREE AND WIRES BLOCKING THE ENTIRE ROAD ON WEST THIRD AVENUE NEAR CHESTNUT STREET. TIME ESTIMATED FROM RADAR.
Jun 28, 6:55 PM EDTTSTM WND DMG1 Nw Collegeville, PASEVERAL TREES DOWN NEAR 9TH AVENUE AND MAIN STREET. TIME ESTIMATED FROM RADAR.
Jun 28, 6:55 PM EDTTSTM WND DMG2 N Eagleville, PANUMEROUS TREES DOWN SOUTH OF EVANSBURG. TIME ESTIMATED FROM RADAR.
Jun 28, 6:55 PM EDTTSTM WND GST 70Collegeville, PAGUSTS ESTIMATED 65 TO 70MPH WITH PEA SIZE HAIL.
Jun 28, 6:56 PM EDTTSTM WND DMGLower Providence, PADOWNED TREE BLOCKING GERMANTOWN PIKE BOTH DIRECTIONS BETWEEN GRANGE AVE AND RDG PIKE. TIME ESTIMATED FROM RADAR.
Jun 28, 6:58 PM EDTHAIL 0.75Collegeville, PA
Jun 28, 7:14 PM EDTTSTM WND DMGTrooper, PALARGE HARDWOOD TREE UPROOTED NEAR EAGLEVILLE, PA FROM. TIME ESTIMATED FROM RADAR.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

The nearest sounding before it

Washington/Dulle, VA (KIAD), launched 12:00Z, 10.8 hours before the alert went out and 216 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Washington/Dulle, VA at 12:00Z on 2019-06-28Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 92 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Washington/Dulle, VA at 12:00Z on 2019-06-28The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -3 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
92 J/kg
Mixed-layer CIN
-173 J/kg
Mixed-layer LCL
1515 m above ground
0-6 km bulk shear
7 kt
0-1 km storm-relative helicity
-3 m²/s²
0-3 km storm-relative helicity
36 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

110 
WWUS81 KPHI 282248
SPSPHI

Special Weather Statement
National Weather Service Mount Holly NJ
648 PM EDT Fri Jun 28 2019

PAZ070-071-103-104-282315-
Eastern Montgomery-Western Montgomery-Delaware-Philadelphia-
648 PM EDT Fri Jun 28 2019

...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN MONTGOMERY...
NORTHWESTERN PHILADELPHIA AND NORTH CENTRAL DELAWARE COUNTIES...

At 648 PM EDT, a strong thunderstorm was located over Collegeville,
or 18 miles northeast of West Chester, moving southeast at 25 mph.

Wind gusts up to 50 mph and half inch hail are possible with this
storm.

Locations impacted include...
Philadelphia, Norristown, West Norriton, East Norriton, Conshohocken,
Ambler, Collegeville, Royersford, Trappe, Schwenksville, Bryn Mawr,
Trout Lake, Radnor Township, Plymouth Meeting, Chestnut Hill, King Of
Prussia, Skippack, Bridgeport, West Conshohocken and Evansburg.

If outdoors, consider seeking shelter inside a building.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

LAT...LON 4027 7546 4012 7513 3999 7534 4005 7540
      4007 7536 4006 7539 4009 7542 4009 7544
      4019 7553
TIME...MOT...LOC 2248Z 308DEG 24KT 4019 7543 

$$

CMS

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this special weather statement went out at Jun 28, 5:53 PM EDT, 55 minutes earlier.

Area forecast discussion, Jun 28, 5:53 PM EDT, 55 minutes before
Area Forecast Discussion
National Weather Service Mount Holly NJ
553 PM EDT Fri Jun 28 2019

.SYNOPSIS...
High pressure will continue to sit to our south through
Saturday. Low pressure tracking to our north Saturday will pull
a strong cold front across our area Saturday night before
settling to our south Sunday. High pressure builds in for
Monday, then a weak cold front moves through late Tuesday before
stalling just to our south Wednesday into Thursday. The front
then looks to lift back to our north as a warm front next
Friday.

&&

.NEAR TERM /UNTIL 6 AM SATURDAY MORNING/...
Going through the evening, scattered thunderstorms will continue in
SE PA, N DE, and NE MD. There is little upper level wind flow, as 0-
6 km bulk shear is less than 30 kt, so thunderstorms that develop
will not have much progression at all. And with PWATs currently 1.25-
1.5 inches and rising, there is the potential for thunderstorms to
produce locally heavy rain. This combination could yield several
long-lived thunderstorms producing heavy rain, and some spots could
receive upwards of 2 inches in an hour or so with isolated flash
flooding.  Isolated dmaging wind gusts are also possible in stronger
cells. Storms taper off this evening with loss of diurnal heating.

Surface high pressure remains over West Virginia, and a weak warm
front extending across most of Pennsylvania will lift through the
region this evening.

Muggy and warm tonight with lows in the 60s to low 70s, and
dewpoints not much lower. Patchy fog is possible late tonight and
into the pre-dawn hours of Saturday.

&&

.SHORT TERM /6 AM SATURDAY MORNING THROUGH 6 PM SATURDAY/...
Another hot and humid day on tap for Saturday with highs again
in the low 90s, except for the I-95 corridor, where some spots
could hit 95, and in the southern Poconos, where highs will be
in the 80s. Even along the coasts, temperatures remain quite
warm. Surface dewpoints will be a couple of degrees higher than
today, topping off in the upper 60s to low 70s.

As a result, the heat index will be in the mid to upper 90s for
much of the southern half of the forecast area. However, it
appears that these values may fall just short of Heat Advisory
criteria. For the urban corridor of Trenton-Philadelphia-
Wilmington, criteria until June 30 is 98 to 104. Although a few
spots may touch 98, but overall, the numbers top out at 97. For
southern New Jersey, the eastern shore of Maryland, and
Delaware, a heat index of 105 is needed for a Heat Advisory, and
numbers should fall short of that.

A cold front approaches on Saturday. With hot and humid
conditions out ahead of it, there is more than enough
instability for strong to severe thunderstorms. Surface-based
CAPE values will be up around 2500-3500 J/kg, along with a
Lifted index of -6C and a Showalter Index of -2C to -5C. 0-6 km
Bulk Shear will increase to 30-35 kt with the approach of the
cold front. Fairly steep low-level lapse rates develop as well,
and model soundings showing "inverted-V" signature associated
with strong wind gusts.

Will carry likely PoPs for the bulk of the forecast area.
Convection should hold off over far southern portions of the
region during the day. Once again, these storms will be capable
of heavy rain. There is a Slight Risk for severe thunderstorms.

Best chances will be in the afternoon and evening.

When you go out in the morning, keep an eye on the sky and be
prepared for rapidly changing conditions in the afternoon.

&&

.LONG TERM /SATURDAY NIGHT THROUGH FRIDAY/...

Saturday night through Monday...

Showers and thunderstorms, potentially strong to severe, will
likely be ongoing into the early evening over at least southern
portions of the forecast area before clearing out overnight as a
cold front moves through. Overnight lows will still be mild
with high humidity as well since the front doesn't clear the
area until late at night. Expect lows mainly in the upper 60s to
low 70s from around the I-95 corridor and points south. However
it will be cooler farther north, especially across the southern
Poconos and NW NJ, where lows will be mainly in the low to mid
60s by Sunday morning as cooler, drier air will be working in
from the north.

For Sunday, the main story will be cooler, drier air working in on
gusty NW winds which could gust 20 to 30 mph. As a result, dew
points and humidity levels will falling through the day. There
will also be a fairly vigorous upper level disturbance moving
through in the afternoon but since the column will be quite dry
by then I don't expect anything more than low chances for
isolated showers/storms under variable cloud cover.

Sunday night through Monday, high pressure builds in to our south
and west as the upper level trough over the NE departs and an upper
level ridge builds over the eastern CONUS. This will result in
mainly clear skies with seasonable temperatures and comfortable
levels of humidity.

Monday night through Friday...

The flow looks to become more zonal across North America
through the period. As this occurs, mainly dry weather early in
the period will give way to a more unsettled pattern favoring
increasing chances for showers and storms by the end of the week
as a frontal boundary may get hung up near the area. The period
also looks to see above average temperatures with moderate to
high humidity.

In terms of the details, a fairly weak wave is progged to ride
over the top of the ridge over the eastern CONUS overnight
Monday night into early Tuesday bringing the potential for some
scattered showers and storms. However the timing currently
doesn't look to be well timed with daytime heating as it should
be mainly through the area by Tuesday afternoon. For this
reason, maintain only low POPs through this period. Weak,
transient high pressure should then move in for Tuesday night
into early Wednesday before sliding off to the east by late
Wednesday as the next disturbance approaches. Most of the day
should be dry but there will be chances for showers/storms
arriving mainly over eastern PA by late day into Wednesday
night.

As we look towards the end of next week, including the 4th of
July Holiday, a frontal boundary looks to set up near or just
south of the area as a series of weak disturbances move through
in the zonal flow. This will bring increasing chances for
showers/storms which will tend to be most prevalent during the
afternoon and early evening hours. Temperatures also look to be
quite warm with humid conditions as highs will be mainly in the
80s to low 90s with dew points in the 60s to low 70s.

&&

.AVIATION /00Z SATURDAY THROUGH WEDNESDAY/...
The following discussion is for KPHL, KPNE, KTTN, KABE, KRDG,
KILG, KMIV, KACY and surrounding areas.

This evening...VFR. Scattered SHRA/TSRA starting at 21Z.
Probability is low for storms to develop over a given terminal,
but if a storm does develop, it could result in IFR conditions
in +RA. Mainly LGT/VRB winds, though afternoon sea breezes will
turn winds to the south 5-10 kt, mainly at KACY, KMIV, KILG,
KPHL. Any lingering SHRA/TSRA with localized sub-VFR conditions
taper off by 03Z. Mainly VFR, though patchy fog possible
towards daybreak Saturday. Variable wind 6 knots or less.

Saturday...VFR initially, then SHRA/TSRA moving in from the
north and west. IFR conditions, as well as strong and
potentially damaging wind gusts possible in the afternoon. W-SW
winds 5-10 kt, outside of TSRA.

Outlook...

Saturday night...Showers and thunderstorms may continue into the
evening, especially from around KPNE/KPHL southward, before moving
out by the overnight with the passage of a cold front. Associated
restrictions will be possible. West winds 5-10 knots becoming more
NW by late at night.

Sunday...Mainly VFR with winds increasing out of the NW at 15-20
knots gusting 20-30 knots.

Sunday night...VFR with N/NW winds diminishing to 5-10 knots or less.

Monday...VFR with light winds around 5 knots or less.

Monday night - Tuesday...Mainly VFR. A shower or thunderstorm
possible. West winds 5-10 knots becoming NW Tuesday.

Tuesday night - Wednesday...Mainly VFR with light winds.

&&

.MARINE...
Sub-SCA conditions on tap for tonight through Saturday. South-
SE winds 10 kt or less tonight become W-SW on Saturday. Seas
will be 1-2 feet.

Showers and thunderstorms are possible on Saturday afternoon
with wind gusts of 34 kt or higher, and possibly even 50 kt or
higher. Reduced VSBY in heavy rain, and dangerous lightning
strikes are possible as well.

Outlook...

Saturday night...Showers/storms will likely be affecting at
least the southern waters into Saturday evening before moving
out overnight. While conditions will generally be below Small
Craft Advisory levels any storms could produce locally strong
winds and higher seas.

Sunday through Sunday night...Conditions should mainly be below
Small Craft Advisory levels however winds may occasionally gust
20-25 knots near the shore...especially Sunday evening.

Monday through Tuesday...Conditions should be below Small Craft
Advisory levels.

Rip Currents...

SE winds around 10 MPH this afternoon with breaking waves 2
feet or less. As a result, there is a low risk for the
development of dangerous rip currents into this evening.

For Saturday, a low risk for the development of dangerous rip
currents is anticipated with southwesterly winds 10-15 mph and
waves (6-9 second period) in the surf zone near 2 feet.

&&

.PHI WATCHES/WARNINGS/ADVISORIES...
PA...None.
NJ...None.
DE...None.
MD...None.
MARINE...None.

&&

Synopsis...Fitzsimmons
Near Term...MPS/Franklin
Short Term...MPS
Long Term...Fitzsimmons
Aviation...Fitzsimmons/MPS/Franklin
Marine...Fitzsimmons/MPS
Hazardous weather outlook, Jun 28, 3:33 PM EDT, 3 hours 15 minutes before
Hazardous Weather Outlook
National Weather Service Mount Holly NJ
333 PM EDT Fri Jun 28 2019

DEZ001-NJZ015>019-PAZ070-071-102-104-106-292000-
New Castle-Mercer-Salem-Gloucester-Camden-Northwestern Burlington-
Delaware-Philadelphia-Eastern Chester-Eastern Montgomery-Lower Bucks-
333 PM EDT Fri Jun 28 2019

This Hazardous Weather Outlook is for northern Delaware, central
New Jersey, southern New Jersey and southeast Pennsylvania.

.DAY ONE...This afternoon and tonight.

There is a low probability for widespread hazardous weather.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

Heat indices Saturday afternoon will approach 100 degrees.

Some thunderstorms Saturday afternoon and evening may produce
locally strong to damaging winds and heavy rain leading to localized
flash flooding.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to standard operating procedures.

DEZ002-003-MDZ008-012-015-019-020-NJZ001-007>010-012-013-020>023-027-
PAZ054-055-060>062-101-103-105-292000-
Kent-Inland Sussex-Cecil-Kent MD-Queen Annes-Talbot-Caroline-Sussex-
Warren-Morris-Hunterdon-Somerset-Middlesex-Western Monmouth-Ocean-
Cumberland-Atlantic-Cape May-Southeastern Burlington-Carbon-Monroe-
Berks-Lehigh-Northampton-Western Chester-Western Montgomery-
Upper Bucks-
333 PM EDT Fri Jun 28 2019

This Hazardous Weather Outlook is for central Delaware, southern
Delaware, northeast Maryland, central New Jersey, northern New
Jersey, northwest New Jersey, southern New Jersey, east central
Pennsylvania, northeast Pennsylvania and southeast Pennsylvania.

.DAY ONE...This afternoon and tonight.

There is a low probability for widespread hazardous weather.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

Some thunderstorms Saturday afternoon and evening may produce
locally strong to damaging winds and heavy rain leading to localized
flash flooding.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to standard operating procedures.

DEZ004-NJZ014-024>026-292000-
Delaware Beaches-Eastern Monmouth-Atlantic Coastal Cape May-
Coastal Atlantic-Coastal Ocean-
333 PM EDT Fri Jun 28 2019

This Hazardous Weather Outlook is for southern Delaware, central
New Jersey and southern New Jersey.

.DAY ONE...This afternoon and tonight.

There is a low probability for widespread hazardous weather.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

Some thunderstorms Saturday afternoon and evening may produce
locally strong to damaging winds and heavy rain leading to localized
flash flooding.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to standard operating procedures.

ANZ430-431-450>455-292000-
Delaware Bay waters north of East Point NJ to Slaughter Beach DE-
Delaware Bay waters south of East Point NJ to Slaughter Beach DE-
Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm-
Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out 20 nm-
Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out 20 nm-
Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm-
Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm-
Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm-
333 PM EDT Fri Jun 28 2019

This Hazardous Weather Outlook is for Atlantic coastal waters and
Delaware Bay Waters.

.DAY ONE...This afternoon and tonight.

There is a low probability for widespread hazardous weather.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

Some thunderstorms Saturday afternoon and evening may produce
locally strong wind gusts of 34 knots or greater.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to standard operating procedures.

MPS

In the hours before

Local storm report, Jun 28, 6:30 PM EDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
630 PM EDT FRI JUN 28 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0533 PM     TSTM WND DMG     1 NNE UPPER SAUCON TWP  40.56N 75.39W
06/28/2019                   LEHIGH             PA   FIRE DEPT/RESCUE

            REPORT OF POWER LINES DOWN NEAR THE
            INTERSECTION OF OLD BETHLEHEM PIKE AND
            SAUCON DRIVE. TIME ESTIMATED FROM RADAR.

&&

CMS
Special weather statement, Jun 28, 6:32 PM EDT, 16 minutes before
Special Weather Statement
National Weather Service Mount Holly NJ
632 PM EDT Fri Jun 28 2019

PAZ060-103-282300-
Western Montgomery-Berks-
632 PM EDT Fri Jun 28 2019

...A STRONG THUNDERSTORM WILL AFFECT EAST CENTRAL BERKS AND WEST
CENTRAL MONTGOMERY COUNTIES...

At 632 PM EDT, a strong thunderstorm was located near Birdsboro, or 9
miles east of Reading. The storm is nearly stationary.

Wind gusts up to 40 mph are possible with this storm.

Locations impacted include...
Pottstown, Gilbertsville, Stowe, Boyertown, Amity Gardens,
Pottsgrove, Halfway House, South Pottstown and Kenilworth.

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.

LAT...LON 4040 7580 4034 7555 4023 7562 4023 7563
      4024 7565 4024 7568 4031 7584
TIME...MOT...LOC 2232Z 290DEG 3KT 4032 7575

CMS
Local storm report, Jun 28, 6:38 PM EDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
638 PM EDT FRI JUN 28 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0520 PM     HAIL             HANOVER TWP             40.68N 75.38W
06/28/2019  E0.25 INCH       NORTHAMPTON        PA   PUBLIC

            MPING REPORT.

&&

CMS
Local storm report, Jun 28, 6:45 PM EDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
645 PM EDT FRI JUN 28 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0638 PM     FLASH FLOOD      4 NNW AMITY GARDENS     40.33N 75.76W
06/28/2019                   BERKS              PA   FIRE DEPT/RESCUE

            MEMORIAL HIGHWAY AND COVERED BRIDGE ROAD
            COMPLETELY INUNDATED FROM FLASH FLOODING.

&&

CMS
Local storm report, Jun 28, 6:46 PM EDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
646 PM EDT FRI JUN 28 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0605 PM     HAIL             1 NNE NEWARK            39.70N 75.75W
06/28/2019  M1.00 INCH       NEW CASTLE         DE   TRAINED SPOTTER

            TIME ESTIMATED FROM RADAR.

&&

JEO
Special weather statement, Jun 28, 6:48 PM EDT, 0 minutes before
Special Weather Statement
National Weather Service Mount Holly NJ
648 PM EDT Fri Jun 28 2019

PAZ070-071-103-104-282315-
Eastern Montgomery-Western Montgomery-Delaware-Philadelphia-
648 PM EDT Fri Jun 28 2019

...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN MONTGOMERY...
NORTHWESTERN PHILADELPHIA AND NORTH CENTRAL DELAWARE COUNTIES...

At 648 PM EDT, a strong thunderstorm was located over Collegeville,
or 18 miles northeast of West Chester, moving southeast at 25 mph.

Wind gusts up to 50 mph and half inch hail are possible with this
storm.

Locations impacted include...
Philadelphia, Norristown, West Norriton, East Norriton, Conshohocken,
Ambler, Collegeville, Royersford, Trappe, Schwenksville, Bryn Mawr,
Trout Lake, Radnor Township, Plymouth Meeting, Chestnut Hill, King Of
Prussia, Skippack, Bridgeport, West Conshohocken and Evansburg.

If outdoors, consider seeking shelter inside a building.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

LAT...LON 4027 7546 4012 7513 3999 7534 4005 7540
      4007 7536 4006 7539 4009 7542 4009 7544
      4019 7553
TIME...MOT...LOC 2248Z 308DEG 24KT 4019 7543

CMS

The office that day

Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 28, 5:27 PM EDTSevere Thunderstorm WarningPHIHunterdon, Warren48 min
Jun 28, 7:17 PM EDTSevere Thunderstorm WarningPHICamden, Gloucester43 min
Jun 28, 7:35 PM EDTSevere Thunderstorm WarningPHIBurlington, Camden40 min
Jun 28, 7:55 PM EDTAreal Flood AdvisoryPHIBurlington, Camden2 hr
Jun 28, 2:28 PM EDTSpecial Weather StatementPHICarbon32 min
Jun 28, 2:59 PM EDTSpecial Weather StatementPHICarbon31 min
Jun 28, 3:14 PM EDTSpecial Weather StatementPHICarbon31 min
Jun 28, 3:27 PM EDTSpecial Weather StatementPHICarbon33 min
Jun 28, 3:55 PM EDTAreal Flood AdvisoryPHICarbon2 hr
Jun 28, 4:02 PM EDTSpecial Weather StatementPHICarbon28 min
Jun 28, 4:26 PM EDTSpecial Weather StatementPHILehigh, Northampton34 min
Jun 28, 4:31 PM EDTSpecial Weather StatementPHIChester29 min
Jun 28, 4:55 PM EDTSpecial Weather StatementPHILehigh35 min
Jun 28, 5:01 PM EDTSevere Thunderstorm WarningPHILehigh, Northampton44 min
Jun 28, 5:06 PM EDTSevere Thunderstorm WarningPHIBerks, Montgomery39 min
Jun 28, 5:23 PM EDTAreal Flood AdvisoryPHILehigh, Northampton76 min
Jun 28, 5:35 PM EDTFlash Flood WarningPHILehigh, Northampton2 hr
Jun 28, 5:42 PM EDTSevere Thunderstorm WarningPHIBerks, Chester, Montgomery48 min
Jun 28, 5:45 PM EDTFlash Flood WarningPHIBerks2 hr
Jun 28, 6:13 PM EDTSpecial Weather StatementPHIBucks32 min
Jun 28, 6:32 PM EDTSpecial Weather StatementPHIBerks28 min
Jun 28, 6:50 PM EDTSevere Thunderstorm WarningPHIDelaware, Montgomery, Philadelphia40 min
Jun 28, 3:04 PM EDTSpecial Weather StatementPHISussex26 min
Jun 28, 3:51 PM EDTSpecial Weather StatementPHISussex24 min
Jun 28, 4:39 PM EDTSpecial Weather StatementPHIKent36 min
Jun 28, 5:37 PM EDTSpecial Weather StatementPHINew Castle23 min
Jun 28, 6:00 PM EDTSevere Thunderstorm WarningPHINew Castle33 min
Jun 28, 6:15 PM EDTFlash Flood WarningPHINew Castle106 min
Jun 28, 5:34 PM EDTSpecial Weather StatementPHICecil56 min

Nearby

Special Weather Statements in Pennsylvania, 2019Every special weather statement in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.